MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® 1/8 IN DRILL BIT W/ STOP & QUICK DISCON; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® 1/8 IN DRILL BIT W/ STOP & QUICK DISCON; KNEE INSTRUMENT
Model Number E1000201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, during tibia finishing, the lower hole was broken when drilling the base plate fixation.Physician's findings: it is possible that the broken drill was left in view of the additional invasion.Japan (b)(4).

Brand Name
EVOLUTION® 1/8 IN DRILL BIT W/ STOP & QUICK DISCON
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20496787
Report Number3010536692-2024-00467
Device Sequence Number3506963
Product Code GFG
UDI-Device IdentifierM684E10002011
UDI-PublicM684E10002011
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberE1000201
Device Catalogue NumberE1000201
Device Lot NumberCN103622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown